Alert archive / Texas / Red Flag Warnings in 2022

Red Flag Warning 15, NWS Austin/San Antonio, TX

March 29, 202233 counties in Texas

NWS Austin/San Antonio, TX issued this red flag warning at Mar 29, 2022, 11:11 AM CDT for 33 counties in Texas. It took effect at Mar 30, 2022, 10:00 AM CDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 29, 2022, 11:11 AM CDT (16:11 UTC)
In effect from
Mar 30, 2022, 10:00 AM CDT
Expired
Mar 30, 2022, 8:00 PM CDT
In force
10 hr
Issued by
NWS Austin/San Antonio, TX
All 33 counties

Atascosa County, TX, Bandera County, TX, Bastrop County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, DeWitt County, TX, Dimmit County, TX, Edwards County, TX, Fayette County, TX, Frio County, TX, Gillespie County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Karnes County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Lavaca County, TX, Lee County, TX, Llano County, TX, Maverick County, TX, Medina County, TX, Real County, TX, Travis County, TX, Uvalde County, TX, Val Verde County, TX, Williamson County, TX, Wilson County, TX, Zavala County, TX

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 4.2 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2022-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2022-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 202 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
904 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
202 m²/s²
0-3 km storm-relative helicity
398 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

071 
WWUS84 KEWX 291611
RFWEWX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Austin/San Antonio TX
1111 AM CDT Tue Mar 29 2022

...CRITICAL FIRE WEATHER CONDITIONS LIKELY AGAIN TODAY ACROSS
MOST OF SOUTH-CENTRAL TEXAS AREAS DUE TO GUSTY WINDS AND DRY
FUELS...
...A DRY FRONT WILL BRING MORE CRITICAL FIRE WEATHER CONDITIONS
ACROSS ALL OF SOUTH CENTRAL TEXAS WEDNESDAY.

Slightly higher RH values are forecast for today, minimizing
around 25-30 percent near the Rio Grande to the low 50s along and
east of I-35/I-37. However, stronger south winds of around 15-
25 mph with gusts up to 35 mph today and 40 mph tonight are
expected. A dry cold front move west to east into South Central
Texas in the pre-dawn hours Wednesday. In the wake of this front
gusty west to northwest winds of around 20 mph with gusts over 30
mph will be possible. Humidities could fall into the single digits
near the Rio Grande and should bottom out at right around 20
percent over the eastern counties near Highway 77.

Despite not strictly meeting criteria, this combination
of dry air and moderate winds will lead to near critical to
critical fire weather conditions and with ongoing fires in the
area another Red Flag Warning is in effect from 10am-8pm today 
for most of South Central Texas, save portions of the Coastal 
Plains. Fuels remain unusually dry, and this is leading to an 
active season of wildfires that are difficult to contain. Any 
outdoor activity that could lead to the development of sparks and 
resulting wildfire potential is highly discouraged!

TXZ171>173-183>192-202>207-217>222-228-301000-
/O.NEW.KEWX.FW.W.0015.220330T1500Z-220331T0100Z/
/O.CON.KEWX.FW.W.0014.000000T0000Z-220330T0100Z/
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Kinney-Uvalde-Medina-Bexar-
Comal-Guadalupe-Maverick-Zavala-Frio-Atascosa-Wilson-Karnes-
Dimmit-
1111 AM CDT Tue Mar 29 2022

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF SOUTH CENTRAL
TEXAS WEST OF A LINE FROM TAYLOR TO SEGUIN TO KENEDY...

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM CDT WEDNESDAY 
FOR WIND AND LOW RELATIVE HUMIDITY FOR ALL OF SOUTH CENTRAL
TEXAS... 

The National Weather Service in Austin/San Antonio has issued a
Red Flag Warning for wind and low relative humidity, which is in
effect from 10 AM to 8 PM CDT Wednesday. A Red Flag Warning
remains in effect through 8 PM CDT this evening.

* WINDS...Southwest and West 15 to 25 mph with gusts up to 40 
  mph.

* RELATIVE HUMIDITY...As low as 8 to 15 percent.

* IMPACTS...Any wildfires ignited may spread rapidly and 
  unpredictably. Prevention of fire starts by avoiding planned 
  burning, or by limiting activities prone to produce sparks. 
  Take care to stop the start and spread of wildfires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

TXZ193-194-208-209-223>225-301000-
/O.NEW.KEWX.FW.W.0015.220330T1500Z-220331T0100Z/
Bastrop-Lee-Caldwell-Fayette-Gonzales-De Witt-Lavaca-
1111 AM CDT Tue Mar 29 2022

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM CDT WEDNESDAY
FOR WIND AND LOW RELATIVE HUMIDITY FOR ALL OF SOUTH CENTRAL
TEXAS... 

The National Weather Service in Austin/San Antonio has issued a
Red Flag Warning for wind and low relative humidity, which is in
effect from 10 AM to 8 PM CDT Wednesday.

* WINDS...West 15 to 20 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...As low as 15 to 20 percent.

* IMPACTS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
3 follow-up statements
119 
WWUS84 KEWX 300119
RFWEWX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Austin/San Antonio TX
819 PM CDT Tue Mar 29 2022

...A DRY FRONT WILL BRING MORE CRITICAL FIRE WEATHER CONDITIONS 
ACROSS ALL OF SOUTH CENTRAL TEXAS WEDNESDAY.

A cold front will move west to east into South Central Texas in 
the pre-dawn hours Wednesday. In the wake of this front gusty 
west to northwest winds of around 20 mph with gusts over 30 mph 
will be possible. Humidities could fall into the single digits 
near the Rio Grande and should bottom out at right around 20 
percent over the eastern counties near Highway 77.

Fuels remain unusually dry, and this is leading to an active 
season of wildfires that are difficult to contain. Any outdoor 
activity that could lead to the development of sparks and 
resulting wildfire potential is highly discouraged!

TXZ171>173-183>192-202>207-217>222-228-301100-
/O.EXP.KEWX.FW.W.0014.000000T0000Z-220330T0100Z/
/O.CON.KEWX.FW.W.0015.220330T1500Z-220331T0100Z/
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Kinney-Uvalde-Medina-Bexar-
Comal-Guadalupe-Maverick-Zavala-Frio-Atascosa-Wilson-Karnes-
Dimmit-
819 PM CDT Tue Mar 29 2022

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM CDT
WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTH CENTRAL
TEXAS...


* WINDS...West 15 to 25 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...As low as 14 percent.

* IMPACTS...Any wildfires ignited may spread rapidly and 
  unpredictably. Prevention of fire starts by avoiding planned 
  burning, or by limiting activities prone to produce sparks. 
  Take care to stop the start and spread of wildfires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

TXZ193-194-208-209-223>225-301100-
/O.CON.KEWX.FW.W.0015.220330T1500Z-220331T0100Z/
Bastrop-Lee-Caldwell-Fayette-Gonzales-De Witt-Lavaca-
819 PM CDT Tue Mar 29 2022

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM CDT
WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTH CENTRAL
TEXAS...

* WINDS...West 15 to 25 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...As low as 18 percent.

* IMPACTS...Any wildfires ignited may spread rapidly and 
  unpredictably. Prevention of fire starts by avoiding planned 
  burning, or by limiting activities prone to produce sparks. 
  Take care to stop the start and spread of wildfires.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
183 
WWUS84 KEWX 300727
RFWEWX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Austin/San Antonio TX
227 AM CDT Wed Mar 30 2022

...A DRY FRONT WILL BRING MORE CRITICAL FIRE WEATHER CONDITIONS
ACROSS ALL OF SOUTH CENTRAL TEXAS WEDNESDAY.

In wake of a cold frontal passage early this morning, west to 
northwest winds of 15 to 25 mph with gusts to 40 mph are expected.
Humidities will fall into the teens southwest to 20s northeast
late this morning through early evening.

Fuels remain unusually dry, and this is leading to an active
season of wildfires that are difficult to contain. Any outdoor
activity that could lead to the development of sparks and
resulting wildfire potential is highly discouraged!

TXZ171>173-183>194-202>209-217>225-228-310100-
/O.CON.KEWX.FW.W.0015.220330T1500Z-220331T0100Z/
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
227 AM CDT Wed Mar 30 2022

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
8 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR
SOUTH CENTRAL TEXAS...

* WINDS...West to northwest 15 to 25 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...As low as 16 percent.

* IMPACTS...Any wildfires ignited may spread rapidly and 
  unpredictably. Prevention of fire starts by avoiding planned 
  burning, or by limiting activities prone to produce sparks. 
  Take care to stop the start and spread of wildfires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
484 
WWUS84 KEWX 301747 AAA
RFWEWX

URGENT - FIRE WEATHER MESSAGE...UPDATED
National Weather Service Austin/San Antonio TX
1247 PM CDT Wed Mar 30 2022

...CRITICAL FIRE WEATHER CONDITIONS ACROSS ALL OF SOUTH CENTRAL 
TEXAS WEDNESDAY DUE TO LOW RELATIVE HUMIDITY AND STRONG WINDS...

In wake of a cold frontal passage early this morning, west to
northwest winds of 15 to 30 mph with gusts up to 45 mph are 
expected for the rest of this afternoon and early evening. 
Humidities will fall into the teens southwest to 20s northeast.

Fuels remain unusually dry, and this is leading to an active
season of wildfires that are difficult to contain. Any outdoor
activity that could lead to the development of sparks and
resulting wildfire potential is highly discouraged!

TXZ171>173-183>194-202>209-217>225-228-310100-
/O.CON.KEWX.FW.W.0015.000000T0000Z-220331T0100Z/
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
1247 PM CDT Wed Mar 30 2022

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTH CENTRAL TEXAS...

* WINDS...Northwest 15 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 15 percent.

* IMPACTS...Any wildfires ignited may spread rapidly and 
  unpredictably. Prevention of fire starts by avoiding planned 
  burning, or by limiting activities prone to produce sparks. 
  Take care to stop the start and spread of wildfires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this red flag warning went out at Mar 29, 6:21 AM CDT, 4 hours 50 minutes earlier.

Area forecast discussion, Mar 29, 6:21 AM CDT, 4 hours 50 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
621 AM CDT Tue Mar 29 2022

.AVIATION...

While MVFR cigs are ongoing at KSSF/KSAT and may develop at
KAUS/KDRT, they should again lift to VFR by 16-18Z. South to
southeast winds of 7-12 knots this morning, lowest at KSSF, will
increase through the daytime and become breezy. Gusts are less likely
at KDRT through today but will increase to near and above 30 knots
at KAUS this evening. Redevelopment of MVFR cigs is expected at KAUS
and likely at the San Antonio terminals in the 03-06Z window
tonight, and a Pacific cold front will arrive with chances for
showers and perhaps a thunderstorm between 08-12Z (highest confidence
for TS at KAUS). Winds will increase through Wednesday morning out
of the west behind the front, first at KDRT and then at the I-35
terminals, and clouds will quickly clear out around 12Z give or take
an hour.

&&

.PREV DISCUSSION... /ISSUED 242 AM CDT Tue Mar 29 2022/

SHORT TERM (Today through Wednesday)...

A busy 36 hours is in store with multiple hazards, including fire
weather today, but especially tomorrow, synoptic wind tonight east
and tomorrow west, and a chance for a severe storm or two between
midnight and 6am tonight.

Given the time of day, S to SE surface flow is rather strong at the
time of this writing with most spots seeing 8-17 mph sustained winds
and gusts of 20-25 mph ongoing across much of the region. As a
result, dew points continue to gradually increase, which is welcome
news to those fighting fires across the area. Stratus has begun to
develop and will overspread the region this morning, sticking around
through the day for the east half of our area. Despite this,
temperatures will still rise into the low to mid 80s east and across
the Hill Country, and in the upper 80s and lower 90s west and
southwest.

With sunny skies returning and temperatures rising above normal once
again, our western areas will dry out considerably this afternoon.
Relative Humidity values will bottom out near and above 25 percent
in the Rio Grande Plains and Winter Garden region and even higher
over central and eastern areas. Despite not reaching RFW criteria
explicitly, continued 10-25+ mph winds gusting to 30+ mph in some
locations, as well as extremely dry fuels have prompted yet another
Red Flag Warning for most of the region (except the Coastal Plains)
from 10am-8pm. Thankfully, it appears wind gusts will be lowest
through at least midday over some of our driest areas in our
southwestern counties, but they'll increase late this afternoon into
the evening nearly everywhere. For areas along and east of US-281, a
Wind Advisory will be in effect this afternoon into the overnight
(18z-09Z) for most of our eastern counties. Although confidence is
highest in meeting criteria after 00Z, models have been
underperforming on winds the past few days so I've opted to increase
from the NBM 90th percentile by blending in the NBMEXP (4.1).

Meanwhile, the approaching trough and Pacific cold front will move
in late tonight. Along it, showers and thunderstorms will develop
late. Ample moisture will be available ahead of the front, but
instability and dynamic lift will be somewhat lacking across our
region. I'm not terribly impressed with this setup given storm
timing. First storms in our area will likely be over or near Edwards
county around midnight, spreading eastward and crossing the I-35
corridor between 3-7am Wednesday, and then quickly exiting the
Coastal Plains before 10am. While the primary severe risk is to our
north, an isolated severe storm or two cannot be ruled out over the
Hill Country and northern I-35 corridor. Damaging winds are the
primary hazard with a low chance for large hail early on, and per SPC
the highest severe chances (level 2 of 5) are over northern Burnet
and Llano counties. Most CAMS depict storms quickly becoming outflow
dominant which would preclude tornadoes. Rainfall amounts less than
0.5" are expected, and areas southwest of Juno to Pleasanton are
unlikely to see any rain at all.

Behind the front, breezy to windy conditions redevelop on Wednesday.
West winds of 15-25+ mph gusting to 40 mph will usher in dry air
once again. RH in the afternoon will be in the teens and lower 20s
areawide with single digit values possible southwest. A Red Flag
Warning is a slam dunk for the area, and a Wind Advisory is likely
along and west of US-281 where wind speeds are expected to be
highest. Can't rule out needing the advisory as far east as I-35.
Will not be issuing at this time given the headlines needed today.
Expect highs to still reach near 80 over the Hill Country and near
90 south. Winds should quickly diminish through the evening.

LONG TERM (Wednesday Night through Monday)...

Surface high pressure builds into our area Wednesday night into
Thursday with locally breezy northerly to northwesterly flow.
Surface high pressure moves off to the east on Friday allowing moist
breezy southerly winds to return. A weak upper level trough and weak
cold front move over our area Friday night into early Saturday.
Deeper moisture and weak forcing could generate a few showers along
and east of the US 77 corridor Friday night. Surface high pressure
builds into our area on Saturday with breezy northeasterly flow.
Surface high pressure moves off to the east on Sunday with a moist
breezy southerly flow returning and continuing into Monday. This
leads to chances of showers and thunderstorms developing on Monday
ahead of an upper level trough and surface cold front/dryline that
move over our area on Tuesday. GFS forecast soundings indicate a
potential for a few strong to severe storms. However, there is some
uncertainty in the pattern evolution.

In spite of higher humidities at times, breezy conditions will keep
the fire weather threat going through much of the long term.

Lower dewpoints with the surface high lead to cool, below normal low
temperatures Wednesday night and Thursday night. Otherwise, above
normal temperatures will prevail Thursday through Monday due to lack
of cold advection behind the frontal passages and southerly flow
ahead of them.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              81  62  83  48  76 /  -   80  20   0   0
Austin Bergstrom Intl Airport  83  62  83  45  77 /  -   90  30   0   0
New Braunfels Muni Airport     84  62  85  47  81 /  -   70  10   0   0
Burnet Muni Airport            81  59  79  45  75 /  -   90  -    0   0
Del Rio Intl Airport           92  63  87  54  86 /  -   10  -    0   0
Georgetown Muni Airport        81  63  82  46  75 /  -   80  20   0   0
Hondo Muni Airport             89  59  87  47  86 /  -   30  -    0   0
San Marcos Muni Airport        83  62  85  46  79 /  -   80  20   0   0
La Grange - Fayette Regional   84  65  86  49  77 /  -   70  50   0   0
San Antonio Intl Airport       84  62  85  50  81 /  -   60  -    0   0
Stinson Muni Airport           87  64  89  51  86 /  -   50  -    0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning from 10 AM this morning to 8 PM CDT this evening
for Atascosa-Bandera-Bexar-Blanco-Burnet-Comal-Dimmit-Edwards-Frio-
Gillespie-Guadalupe-Hays-Karnes-Kendall-Kerr-Kinney-Llano-Maverick-
Medina-Real-Travis-Uvalde-Val Verde-Williamson-Wilson-Zavala.

Wind Advisory from 1 PM this afternoon to 4 AM CDT Wednesday for
Atascosa-Bastrop-Bexar-Blanco-Burnet-Caldwell-Comal-De Witt-Fayette-
Gillespie-Gonzales-Guadalupe-Hays-Karnes-Kendall-Lavaca-Lee-Llano-
Travis-Williamson-Wilson.

&&

Short-Term/Aviation...KCW
Long-Term...04
Hazardous weather outlook, Mar 29, 3:26 AM CDT, 7 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
326 AM CDT Tue Mar 29 2022

TXZ171>173-183>194-202>209-217>225-228-300830-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
326 AM CDT Tue Mar 29 2022

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

A Pacific cold front and associated round of showers and
thunderstorms will move through northern and eastern portions of
south-central Texas after midnight tonight into early Wednesday
morning. Isolated severe weather may be possible over the Hill
Country and northern I-35 corridor, although the highest risk is
north of Llano to Burnet. The primary risk is for damaging wind
gusts but isolated large hail is also possible.

Despite the increase in low level humidity today, strong winds
and the presence of several fires in the region has prompted the
continuation of the Red Flag Warning from 10 AM to 8 PM for much
of the region as winds remain gusty. A Wind Advisory will also be
in effect beginning at 1pm for areas along and east of US-281 that
will continue through 4am.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

On Wednesday, breezy west winds will usher in dry air once again. Red
Flag Warnings will be needed for much if not all of the area, and
a Wind Advisory is also likely for the western half to two thirds
of the region. Dry air remains in place on Thursday, and despite
lighter winds elevated to near-critical Fire Weather conditions
will continue.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 2:43 AM CDTWind AdvisoryEWXAtascosa, Bastrop, Bexar, Blanco, Burnet, Caldwell and 15 more25 hr

Nearby

Red Flag Warnings in Texas, 2022Every red flag warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.